Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Superdecomposable pure-injective modules exist over some string algebras


Author: Gena Puninski
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1891-1898
MSC (2000): Primary 16G20, 16D50
Published electronically: December 18, 2003
MathSciNet review: 2053958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that over every non-domestic string algebra over a countable field there exists a superdecomposable pure-injective module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16G20, 16D50

Retrieve articles in all journals with MSC (2000): 16G20, 16D50


Additional Information

Gena Puninski
Affiliation: Department of Mathematics, The Ohio State University at Lima, 4240, Campus Drive, Lima, Ohio 45804
Email: puninskiy.1@osu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07292-7
PII: S 0002-9939(03)07292-7
Keywords: Pure-injective module, string algebra, superdecomposable module
Received by editor(s): December 9, 2001
Received by editor(s) in revised form: March 19, 2003
Published electronically: December 18, 2003
Additional Notes: This paper was written while the author visited the University of Manchester and was supported by EPSRC grant GR/R44942/01. He would like to thank the University for their kind hospitality
Communicated by: Martin Lorenz
Article copyright: © Copyright 2003 American Mathematical Society